# SDR AALA202105029001

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 63,188 hours, 28,372 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Inoperative
- Location: Fuel Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER TANK PUMP #2 LOW PRESSURE FAULT LIGHT ILLUMINATED. REMOVED AND REPLACED FUEL PUMP PRESSURE SWITCH (AALA202105029001) IAW AMM 28-21-15. OPS CHECK AND LEAK CHECK GOOD. REMOVED AND REPLACED FUEL CENTER TANK BOOST PUMP SWITCH (AALA202105039011) IAW ESPM 20-45-11.
